MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM
Medical Device Problem Codes Fracture (1260); Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 06/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an original exactech tka, then approximately five years post initial tka, the 68 y/o male patient returned to surgeon's office with complaints of pain, swelling, instability, and dissatisfaction with their tka.The patient has a recalled implant.Upon examination, the patient was scheduled to have a revision tka possible poly swap vs full revision.The patient underwent a tka full revision to a different competitor's device.There were pieces of the poly that were broken off and removed.There was a surgical delayed of greater than 45 minutes due to patient underwent longer than expected surgery when needing to do a full revision.Patient required prolonged hospitalization as a direct result of this issue.However, patient did not experience any adverse events as a result of the surgical delay/prolongation.Images received.The devices are not available for evaluation due to the implant was sent to the lab and legal at the hospital.
 
Additional Manufacturer Narrative
Section d10: concomitant products: logic cr femoral cem, left, sz 4 (cat#: 02-010-03-0240 / serial#: (b)(6).Lgc tibial fit tray cem sz 4f / 4t (cat#: 02-012-45-4040 / serial#: (b)(6).Inset patella 29mm (cat#: 200-05-29 / serial#: (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The revision reported was likely the result of prosthesis wear leading to implant fracture.Additional reasons for the reported revision may be inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key17361592
Report Number1038671-2023-01717
Device Sequence Number6041926
Product Code JWH
UDI-Device Identifier10885862230485
UDI-Public10885862230485
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/06/2022
Device Model NumberLOGIC TIB INSERT IMPL CRC, SZ 4, 9MM
Device Catalogue Number02-012-51-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2023
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight123 KG